# SDR SIMA202108271005

- Difficulty date: July 21, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 46,636 hours, 42,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H #6 EMERGENCY LIGHT STRIP IS DIM.-C/A-COMPLETE:INSTALLED NEW LH #6 EMERGENCY LIGHT STRIP IAW EMB 145 AMM 33-50-12. SEE E874420 FOR OP'S CHECK.
